# SDR TRAX200801112

- Difficulty date: September 5, 2008
- Submitted: October 2, 2008
- Operation: Air carrier
- Aircraft: N709EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10068
- Aircraft time: 14,942 hours, 10,055 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Doubler
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON SEVERAL LOCATIONS OF THE BELLY SKIN DOUBLER JUST AFT OF FS 280 BETWEEN STR 25L AND 25R.
